Aligar Journal of Statistics, Volume (30), No (1), Year (2010-1) , Pages (1-11)

Title : ( Bayes Estimate of the Parameters of Gumbel s Bivariate Exponential Distribution )

Authors: Ulhas. J. Dixit , S.N. Khare , Mehdi Jabbari Nooghabi ,

Citation: BibTeX | EndNote

For the Bivariate exponential distributions of type I and II are given by Gumbel (1960) we have obtained the Bayes estimate for the parameters q and a respectively. In this case we do not get the difficulty of exponential integrals. At the end, we have given the tables for the bias and mean squared error of the Bayes estimators.

Keywords

, Bivariate exponential distributions, Bayes estimator, Bias, Mean squared
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1030900,
author = {Ulhas. J. Dixit and S.N. Khare and Jabbari Nooghabi, Mehdi},
title = {Bayes Estimate of the Parameters of Gumbel s Bivariate Exponential Distribution},
journal = {Aligar Journal of Statistics},
year = {2010},
volume = {30},
number = {1},
month = {January},
issn = {0971-0388},
pages = {1--11},
numpages = {10},
keywords = {Bivariate exponential distributions; Bayes estimator; Bias; Mean squared error},
}

[Download]

%0 Journal Article
%T Bayes Estimate of the Parameters of Gumbel s Bivariate Exponential Distribution
%A Ulhas. J. Dixit
%A S.N. Khare
%A Jabbari Nooghabi, Mehdi
%J Aligar Journal of Statistics
%@ 0971-0388
%D 2010

[Download]